# SDR HEEA073114

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 134 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 50071550020
- Part serial: 2906
- Condition: Fluctuates
- Location: Rotor Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR TACH FLUCTUATES.  PIN B IN CONNECTOR WILL NOT SEAT.
